# SDR SWAA118533

- Difficulty date: December 17, 2011
- Submitted: December 20, 2011
- Operation: Air carrier
- Aircraft: N449WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32469
- Aircraft time: 29,212 hours, 17,110 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crease Beam
- Part number: 141A8110
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 8Y CHECK, FOUND LT CREASE BEAM INNER CHORD CRACKED AT BS 303, LBL 57.  REMOVED AND REPLACED BEAM IAW SRM AND DWG.
